MAUDE Adverse Event Report: REBOUND THERAPEUTICS CORP AURORA EVACUATOR + COAG 100MM

REBOUND THERAPEUTICS CORP AURORA EVACUATOR + COAG 100MM
Catalog Number AEC12F/100
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3013505638-2024-00002.3013505638-2024-00003.A facility reported an aurora evacuator (id aec12f/100) was used on a ich (intracerebral hemorrhage) evacuation procedure when it clogged and the bipolar did not work.They had to open three scopes and switch to regular bipolars.The evacuator got clogged and the bipolar did not work.The event led to 30 minutes surgical delay, however, there was no adverse consequences due to the delay.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The aurora evacuator + coag 100mm (aec12f/100) was returned for evaluation.Device history record (dhr): the dhr review was completed, and no anomalies occurred during the manufacturing or packaging of the device that could be attributed to the complaint.Failure analysis - the complaint stated that ¿the evac with coag got clogged¿.As returned, the evacuator +coag had residue on the handle and vacuum barb fitting.There was also black/red debris in the wand window and on the whisk paddle indicating that build-up of tissue within the vacuum lumen had occurred during the procedure.As returned the debris in the lumen had dried, possibly resulting in a patent vacuum lumen.The returned unit shows tissue build up that could have resulted in diminished functionality during the case.The complaint also stated that the ¿bipolar did not work¿.As returned, there was no indication of excess build-up of material on either the bipolar electrodes or connector prongs.Additionally, the integrity of the bipolar system was verified with a continuity check from the bipolar connector prongs at the proximal end to the bipolar electrodes at the distal end of the evacuator +coag.As returned, there were no signs of defects to the bipolar system of the evacuator +coag.Root cause - no assignable root cause could be identified.Regarding the complaint statement that ¿the evac with coag got clogged¿ the return product showed debris in the lumen had dried, possibly resulting in a patent vacuum lumen.The returned unit shows tissue build up and that could have resulted in diminished functionally during the case.Regarding the complaint statement that the ¿bipolar did not work¿ the returned product showed no indication of excess build-up of material on either the bipolar electrodes or connector prongs.The integrity of the bipolar system was verified with a continuity check from the bipolar connector prongs at the proximal end to the bipolar electrodes at the distal end of the evacuator +coag.As returned, there were no signs of defects to the bipolar system of the evacuator +coag.
 
Event or Problem Description
N/a.

Brand Name
AURORA EVACUATOR + COAG 100MM
Common Device Name
AURORA EVACUATOR
Manufacturer (Section D)
REBOUND THERAPEUTICS CORP
13900 alton parkway
13900 alton parkway
irvine CA 92618
Manufacturer (Section G)
REBOUND THERAPEUTICS CORP
13900 alton parkway
suite 120
irvine CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20212941
Report Number3013505638-2024-00001
Device Sequence Number7494211
Product Code GEI
UDI-Device Identifier00850002332216
UDI-Public00850002332216
Combination Product (Y/N)N
PMA/510(K) Number
K203745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberAEC12F/100
Device Lot Number7378207
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown